# SDR R61A2024062100285

- Difficulty date: May 30, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Frs 85-86 Rbl30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF111 FLOOR SPLICE FROM FR 85-86 RBL 30 FOUND CORRODED. MX REPLACED FLOOR SPLICE PN 170-86101-001 IAW SRM 51-41-01.
